# SDR FDEA202005080913

- Difficulty date: May 8, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 83,973 hours, 17,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST LIGHT INOP.  RELEASED FOR SERVICE PER MEL : 25-61-02  CATEGORY : C EXPIRATION : 18MAY20  MEL 25-61-02: L1 EVAC SLIDE REMOTE PRESS INDICATOR  - INOP. PER MEL 25-61-02, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT DAY.  RELAMPED L1 SLIDE REMOTE PRESSURE INDICATOR REF AMM 25-61-04-4. INDICATOR OPS CHECKS GOOD.  A/C OKAY FOR SERVICE.
